May 5, 2008
I was recently diagnosed with hiv in april 07 i have been taking adderall xr for s while...my doctor took me off the adderall and put me on the atripila...i recently couldnt concentrate on anything at work making my employer wonder what was going on....i keep asking my doctor if its ok to take the adderall and the atripila she says no...i recently stopped taking atripila and back on adderall...what do you suggest???
| Response from Dr. Horwath
You also should be able to take the Adderall along with the Atripla. Adderal is not a contraindication for taking antiretroviral medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Neuropathy After Touching Vaginal Fluid Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Psoriasis After Licking Anus Worried I Have HIV
- Sinus Infection After Touching Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.